# SDR IPXA2016040401632

- Difficulty date: March 14, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 25,535 hours, 15,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 149N755089
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, BS 1060 LOWER CHORD HAS CORROSION AROUND NUT PLATES RBL 10 TO LBL 10 MATERIAL LOSS IS OUT OF LIMITS IAW SRM 53-00-71 CUT AND SPLICE CHORD 149N7550-89 FROM RBL 21 TO EXISTING SPLICE AT LBL 55.50 IAW SRM 51-70-12, DETAIL VIII.
